Alert archive / Colorado / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 324, NWS Pueblo, CO

August 9, 2025Crowley County, El Paso County, Pueblo County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Aug 9, 2025, 9:11 PM MDT for Crowley County, El Paso County, Pueblo County, Colorado. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2025, 9:11 PM MDT (03:11 UTC)
Expired
Aug 9, 2025, 9:45 PM MDT
In force
34 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Crowley County, CO, El Paso County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 13 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 9, 1:52 PM MDTSevere Thunderstorm WatchSPC12 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 3.2 hours before the alert went out and 374 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2025-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2074 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2025-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2074 J/kg
Mixed-layer CIN
-189 J/kg
Mixed-layer LCL
2433 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

727 
WUUS55 KPUB 100311
SVRPUB
COC025-041-101-100345-
/O.NEW.KPUB.SV.W.0324.250810T0311Z-250810T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
911 PM MDT Sat Aug 9 2025

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southeastern El Paso County in east central Colorado...
  Northwestern Crowley County in southeastern Colorado...
  Northeastern Pueblo County in southeastern Colorado...

* Until 945 PM MDT.

* At 911 PM MDT, a severe thunderstorm was located 15 miles south of
  Truckton, or 23 miles northeast of Pueblo Airport, moving southeast
  at 30 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* This severe thunderstorm will remain over mainly rural areas of
  southeastern El Paso, northwestern Crowley and northeastern Pueblo
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3862 10405 3852 10405 3852 10380 3827 10394
      3846 10435 3868 10421
TIME...MOT...LOC 0311Z 303DEG 26KT 3851 10417 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KT
2 follow-up statements
371 
WWUS55 KPUB 100325
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
925 PM MDT Sat Aug 9 2025

COC025-041-101-100345-
/O.CON.KPUB.SV.W.0324.000000T0000Z-250810T0345Z/
El Paso CO-Crowley CO-Pueblo CO-
925 PM MDT Sat Aug 9 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM MDT
FOR SOUTHEASTERN EL PASO...NORTHWESTERN CROWLEY AND NORTHEASTERN
PUEBLO COUNTIES...

At 924 PM MDT, a severe thunderstorm was located 16 miles northeast
of Pueblo Depot, or 25 miles northeast of Pueblo Airport, moving
southeast at 30 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
southeastern El Paso, northwestern Crowley and northeastern Pueblo
Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3862 10405 3852 10405 3852 10380 3827 10394
      3846 10435 3868 10421
TIME...MOT...LOC 0324Z 303DEG 26KT 3847 10408 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KT
264 
WWUS55 KPUB 100336
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
936 PM MDT Sat Aug 9 2025

COC025-041-101-100345-
/O.CON.KPUB.SV.W.0324.000000T0000Z-250810T0345Z/
El Paso CO-Crowley CO-Pueblo CO-
936 PM MDT Sat Aug 9 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM MDT
FOR SOUTHEASTERN EL PASO...NORTHWESTERN CROWLEY AND NORTHEASTERN
PUEBLO COUNTIES...

At 935 PM MDT, a severe thunderstorm was located 16 miles northeast
of Boone, or 25 miles northeast of Pueblo Airport, moving southeast
at 15 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
southeastern El Paso, northwestern Crowley and northeastern Pueblo
Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3862 10405 3852 10405 3852 10380 3827 10394
      3840 10421 3865 10412
TIME...MOT...LOC 0335Z 336DEG 12KT 3843 10406 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 8:03 PM MDT, 1 hour 8 minutes earlier. Its key messages:

  • Severe storms near certain later today; with strong to severe possible during the overnight hours.
  • Strong to severe storms (with greater chance for heavier rain) tomorrow afternoon and evening.
  • Drier and warmer for much of next week, though isolated thunderstorms will remain possible each afternoon over the mountains.
Area forecast discussion, Aug 9, 8:03 PM MDT, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
803 PM MDT Sat Aug 9 2025

.KEY MESSAGES...

- Severe storms near certain later today; with strong to severe
  possible during the overnight hours.

- Strong to severe storms (with greater chance for heavier rain)
  tomorrow afternoon and evening.

- Drier and warmer for much of next week, though isolated
  thunderstorms will remain possible each afternoon over the
  mountains.

&&

.UPDATE...
Issued at 801 PM MDT Sat Aug 9 2025

Updated forecast grids for expiration of the Red Flag Warning,
and to incorporate latest obs data. Extension of the ongoing
Severe Thunderstorm Watch is likely and forthcoming as more
storms blossom across the eastern plains. Moore

&&

.SHORT TERM /THROUGH SUNDAY NIGHT/...
Issued at 208 PM MDT Sat Aug 9 2025

Rest of Today...

Main concern is severe potential today into the overnight hours.
Severe storms are near certain, the question is how strong will they
be when the instability pushes back west later this evening and
redevelop along the mtns/plains interface (I-25 corridor region)?.
Recent SWOMCD from SPC is indicating potential for very large
destructive hail (up to 3.5") and a watch is near certain for later
this afternoon. Severe storms developing over the Palmer Divide is
high, with large hail. damaging winds and isolated tors possible.
What I believe will happen with this initial round of storms is that
a very moist outflow boundary will push back to the west and hit the
mtns later this evening/overnight, and this will initiate a round of
robust convection along the mtns/plains interface. The concern will
be how intense will these storms be and will we see another Aug 6
2018 Hail event along the I-25 corridor? Given the potential for the
air to be quite unstable and shear will likely be 40 knots or
greater (due to IMPRESSIVE short wave ejecting east-southeasta out
of Montana), the potential exist for a destructive hailstorm(s) to
affect the population centers along the I-25 corridor.

Looking at the latest CAMS guidance, the best potential for strong
to severe storms initiating along the mtns/plains interface will be
7 pm to midnight. These values are subject to change as severe
nocturnal convection initiating along the I-25 corridor is not
common.

As mentioned, initial storms will likely affect the plains generally
east of I-25 and generally north of US50 this afternoon and early
evening, Later tonight, the storms are likely to be more widespread
and will be more of severe wind event with lesser size hail over the
far eastern plains.

The greatest tornado threat will be with the initial round of storms
over the plains during the 5 to 9 pm time period.

Locally heavy rain cant be ruled out this afternoon and overnight,
especially out east.

Tomorrow...

Another round of strong to severe storms is likely. However shear is
not as strong as today and CAPE values will likely be less (may see
lots of AM clouds).However better moisture will likely be in place
so threat tomorrow may be more on the heavy rain side with severe
being more marginal. WPC has put CO plains in slight for tomorrow
with marginal outlooks from SPC. \/Hodanish

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
Issued at 208 PM MDT Sat Aug 9 2025

Drying trend begins on Monday as deeper moisture and instability
get pushed south into NM. Still enough moisture around for at
least isolated to scattered afternoon storms, with the best
chance for rain along the srn I-25 corridor where CAPE climbs
close to 1000 J/KG by late afternoon. Severe threat appears
lower Mon as shear weakens into the 20-30 kt range, with the
greatest risk of a strong storm near the NM border, where
low/mid level winds are slightly stronger. Max temps to remain
cool again, with 70s/80s widespread.

Warmer and drier weather then returns from Tue into the end of
the week, though just enough recycled moisture will hang around
to produce isolated afternoon mountain convection each day.
Temps will climb back to above average levels, and a few spots
on the plains will get close to the 100f mark by mid-late week.
Some model hints of perhaps a brief surge of deeper monsoon
moisture will be possible next weekend, though timing and
details still a little amorphous this far out.

&&

.AVIATION /00Z TAFS THROUGH 00Z MONDAY/...
Issued at 522 PM MDT Sat Aug 9 2025

Thunderstorms could impact KCOS and KPUB this evening into the
overnight hours with hail possible at the KCOS terminal through 04Z.
KPUB has a lower chance for hail, so will maintain -TSRA for now.
TSRA will percolate along the mountains and plains through the
overnight hours though chances for storms at the terminals decreases
after 06z.  VFR cloudiness will linger through the overnight hours
before clearing Sunday morning.  Another round of -TSRA could impact
the terminals after 20-21z which could be strong to severe, though
odds look lower on Sunday.

KALS will see a window of breezy winds early this evening before
winds decrease after sundown. VFR cloudiness will linger overnight
and there is a better chance for -TSRA across the San Luis Valley
Sunday afternoon.  Odds for this to impact the terminal looks too
low at this point for a prob30 group in the TAF, but this will
continue to be assessed for the 06z TAF issuance. -KT

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

UPDATE...MOORE
SHORT TERM...HODANISH
LONG TERM...PETERSEN
AVIATION...KT
Hazardous weather outlook, Aug 9, 11:06 AM MDT, 10 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1106 AM MDT Sat Aug 9 2025

COZ058>089-093>099-101715-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1106 AM MDT Sat Aug 9 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Severe thunderstorms are near certain today across the eastern
plains of Colorado. Large to very large hail, damaging winds and
isolated tornadoes will be possible.

Several rounds of thunderstorms are expected. The storms during
the mid to late afternoon time period will be more isolated, and
will be capable of large hail and damaging winds. the best chance
of thunderstorms, some which will be severe, will generally be
north of US50 and generally east of I-25.

During this evening and into tonight, additional rounds of
thunderstorms are near certain, and some of these storms could be
severe. Additionally, the severe threat will increase along, and
immediately west of the I-25 corridor. This includes the Pueblo
and Colorado Springs metropolitan areas. These storms will then
move east over the plains during the evening and overnight hours.
Large to very large hail, damaging winds and a tornado or two will
be possible. Since numerous storms are expected, flash flooding
of flood prone areas will be possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Severe storms are possible again Sunday afternoon and evening,
mainly from I-25 eastward across the plains. Large hail up 2
inches in diameter and damaging winds over 60 mph will be the
main storm hazards. Thunderstorm coverage and strength decrease
on Monday, with the best chance for storms along the southern I-25
corridor. After Monday, isolated thunderstorms are possible each
afternoon and evening through the week, mainly over the mountains.
Most of these storms will be weak and short-lived, producing
lightning and gusty winds but only brief rainfall.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be imminent.

Hodanish

In the hours before

Special weather statement, Aug 9, 3:47 PM MDT, 5 hours 24 minutes before
Special Weather Statement
National Weather Service Pueblo CO
347 PM MDT Sat Aug 9 2025

COZ094-099-092230-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
347 PM MDT Sat Aug 9 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN BACA AND
SOUTHEASTERN LAS ANIMAS COUNTIES THROUGH 430 PM MDT...

At 347 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Kim, or 38 miles southwest of Springfield, moving
east at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Kim.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3711 10342 3726 10336 3730 10331 3729 10276
      3700 10290 3700 10308
TIME...MOT...LOC 2147Z 278DEG 23KT 3716 10324

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

kam
Special weather statement, Aug 9, 4:28 PM MDT, 4 hours 43 minutes before
Special Weather Statement
National Weather Service Pueblo CO
428 PM MDT Sat Aug 9 2025

COZ094-099-092300-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
428 PM MDT Sat Aug 9 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN BACA AND
SOUTHEASTERN LAS ANIMAS COUNTIES THROUGH 500 PM MDT...

At 427 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles southeast of Kim, or 37 miles southwest of Springfield, moving
southeast at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of southwestern Baca
and southeastern Las Animas Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3723 10337 3724 10309 3700 10285 3700 10326
TIME...MOT...LOC 2227Z 314DEG 15KT 3709 10317

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

kam
Special weather statement, Aug 9, 4:58 PM MDT, 4 hours 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
458 PM MDT Sat Aug 9 2025

COZ094-099-092330-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
458 PM MDT Sat Aug 9 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN BACA AND
SOUTHEASTERN LAS ANIMAS COUNTIES THROUGH 530 PM MDT...

At 458 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Kenton, or 32 miles southwest of Springfield, moving
east at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of southwestern Baca
and southeastern Las Animas Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3701 10312 3710 10304 3715 10291 3700 10272
      3700 10311
TIME...MOT...LOC 2258Z 291DEG 16KT 3705 10300

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

kam
Special weather statement, Aug 9, 7:05 PM MDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Pueblo CO
705 PM MDT Sat Aug 9 2025

COZ084-085-100130-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
705 PM MDT Sat Aug 9 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN EL PASO COUNTY
THROUGH 730 PM MDT...

At 705 PM MDT, Doppler radar was tracking a strong thunderstorm near
Calhan, or 29 miles east of Colorado Springs, moving northeast at 55
mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Calhan, Ramah, and Ellicott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3891 10406 3884 10432 3883 10463 3894 10459
      3913 10414 3913 10405
TIME...MOT...LOC 0105Z 240DEG 47KT 3896 10429

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Hodanish
Local storm report, Aug 9, 7:57 PM MDT, 1 hour 14 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
757 PM MDT Sat Aug 9 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     Hail             6 S Calhan              38.95N 104.28W
08/09/2025  M1.00 Inch       El Paso            CO   Public

&&
Special weather statement, Aug 9, 8:38 PM MDT, 33 minutes before
Special Weather Statement
National Weather Service Pueblo CO
838 PM MDT Sat Aug 9 2025

COZ089-095-100315-
Crowley County CO-Western Kiowa County CO-
838 PM MDT Sat Aug 9 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN KIOWA AND
NORTHEASTERN CROWLEY COUNTIES THROUGH 915 PM MDT...

At 838 PM MDT, Doppler radar was tracking a strong thunderstorm near
Wild Horse Point, or 34 miles north of La Junta, moving east at 35
mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Haswell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3837 10308 3832 10369 3852 10379 3852 10351
      3853 10350 3853 10317 3861 10317 3861 10310
TIME...MOT...LOC 0238Z 266DEG 31KT 3849 10355

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

kam

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 7:05 PM MDTSpecial Weather StatementPUBEl Paso25 min
Aug 9, 7:07 PM MDTSevere Thunderstorm WarningPUBEl Paso53 min
Aug 9, 7:37 PM MDTSevere Thunderstorm WarningPUBEl Paso23 min
Aug 9, 7:48 PM MDTSevere Thunderstorm WarningPUBEl Paso42 min
Aug 9, 7:55 PM MDTSevere Thunderstorm WarningPUBEl Paso50 min
Aug 9, 8:26 PM MDTSevere Thunderstorm WarningPUBEl Paso64 min
Aug 9, 8:38 PM MDTSpecial Weather StatementPUBCrowley37 min
Aug 9, 8:52 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo38 min
Aug 9, 9:09 PM MDTSevere Thunderstorm WarningPUBCrowley, Kiowa36 min
Aug 9, 9:15 PM MDTSpecial Weather StatementPUBKiowa30 min
Aug 9, 9:39 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBCrowley, Pueblo51 min
Aug 9, 9:42 PM MDTSevere Thunderstorm WarningPUBCrowley, Kiowa33 min
Aug 9, 9:58 PM MDTSevere Thunderstorm WarningPUBKiowa32 min
Aug 9, 10:04 PM MDTSpecial Weather StatementPUBPueblo41 min
Aug 9, 10:07 PM MDTTornado WarningPUBBent, Kiowa23 min
Aug 9, 10:12 PM MDTSevere Thunderstorm WarningPUBCrowley, Kiowa33 min
Aug 9, 10:15 PM MDTSpecial Weather StatementPUBEl Paso45 min
Aug 9, 10:29 PM MDTSevere Thunderstorm WarningPUBCrowley46 min
Aug 9, 10:31 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Kiowa31 min
Aug 9, 10:36 PM MDTSevere Thunderstorm WarningPUBKiowa24 min
Aug 9, 10:45 PM MDTSevere Thunderstorm WarningPUBPueblo30 min
Aug 9, 11:01 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa, Otero29 min
Aug 9, 11:02 PM MDTSpecial Weather StatementPUBPueblo43 min
Aug 9, 11:04 PM MDTSpecial Weather StatementPUBKiowa41 min
Aug 9, 11:14 PM MDTSevere Thunderstorm WarningPUBKiowa31 min
Aug 9, 11:16 PM MDTSevere Thunderstorm WarningPUBPueblo44 min
Aug 9, 11:27 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Otero33 min
Aug 9, 11:37 PM MDTSevere Thunderstorm WarningPUBPueblo23 min
Aug 9, 11:45 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers45 min
Aug 9, 11:59 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo31 min
Aug 10, 12:01 AM MDTSpecial Weather StatementPUBCrowley29 min
Aug 10, 12:26 AM MDTSpecial Weather StatementPUBCrowley34 min
Aug 10, 12:49 AM MDTSpecial Weather StatementPUBProwers41 min
Aug 10, 1:10 AM MDTSpecial Weather StatementPUBOtero35 min
Aug 10, 1:26 AM MDTSpecial Weather StatementPUBProwers34 min
Aug 10, 1:01 PM MDTSpecial Weather StatementPUBHuerfano29 min
Aug 10, 1:30 PM MDTSpecial Weather StatementPUBTeller30 min
Aug 10, 1:30 PM MDTSpecial Weather StatementPUBHuerfano30 min
Aug 10, 1:45 PM MDTSpecial Weather StatementPUBHuerfano30 min
Aug 10, 1:58 PM MDTSpecial Weather StatementPUBTeller32 min
Aug 10, 1:59 PM MDTSpecial Weather StatementPUBTeller31 min
Aug 10, 1:59 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas15 min
Aug 10, 2:03 PM MDTSevere Thunderstorm WarningPUBLas Animas27 min
Aug 10, 2:20 PM MDTFlash Flood WarningPUBLas Animas115 min
Aug 10, 2:28 PM MDTSpecial Weather StatementPUBTeller32 min
Aug 10, 2:30 PM MDTSevere Thunderstorm WarningPUBLas Animas30 min
Aug 10, 2:44 PM MDTSpecial Weather StatementPUBPueblo31 min
Aug 10, 2:51 PM MDTSevere Thunderstorm WarningPUBLas Animas39 min
Aug 10, 3:08 PM MDTSpecial Weather StatementPUBPueblo37 min
Aug 10, 3:24 PM MDTSevere Thunderstorm WarningPUBLas Animas51 min
Aug 10, 3:29 PM MDTSpecial Weather StatementPUBEl Paso46 min
Aug 10, 3:42 PM MDTSpecial Weather StatementPUBPueblo33 min
Aug 10, 3:44 PM MDTSpecial Weather StatementPUBEl Paso31 min
Aug 10, 3:46 PM MDTSpecial Weather StatementPUBEl Paso44 min
Aug 10, 3:48 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo27 min
Aug 10, 3:54 PM MDTSevere Thunderstorm WarningPUBEl Paso36 min
Aug 10, 4:00 PM MDTSevere Thunderstorm WarningPUBLas Animas45 min
Aug 10, 4:13 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBEl Paso, Pueblo47 min
Aug 10, 4:27 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBEl Paso18 min
Aug 10, 4:42 PM MDTSevere Thunderstorm WarningPUBLas Animas48 min
Aug 10, 4:43 PM MDTSpecial Weather StatementPUBEl Paso17 min
Aug 10, 4:48 PM MDTSpecial Weather StatementPUB42 min
Aug 10, 4:57 PM MDTSpecial Weather StatementPUBEl Paso48 min
Aug 10, 4:58 PM MDTSpecial Weather StatementPUBLas Animas47 min
Aug 10, 5:07 PM MDTSevere Thunderstorm WarningPUBLas Animas23 min
Aug 10, 5:10 PM MDTSevere Thunderstorm WarningPUBLas Animas29 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.